Share This Article:

Exponential Decay Rate of the Perturbed Energy of the Wave Equation with Zero Order Term

Abstract Full-Text HTML Download Download as PDF (Size:89KB) PP. 276-279
DOI: 10.4236/apm.2011.15049    3,046 Downloads   6,554 Views   Citations
Author(s)    Leave a comment

ABSTRACT

In this paper, we consider the wave equation with zero order term. We use the compactness uniqueness argument and some result of I. Lasiecka and D. Tataru in [4] to prove, directly, the exponential decay rate of the perturbed energy.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

H. Ilhem, "Exponential Decay Rate of the Perturbed Energy of the Wave Equation with Zero Order Term," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 276-279. doi: 10.4236/apm.2011.15049.

References

[1] S. Feng and X. Feng, “Nonlinear Internal Damping of Wave Equations with Variable Coefficients,” Acta Mathematica Sinica, Vol. 20, No. 6, 2004, pp. 1057-1072. doi:10.1007/s10114-004-0394-3
[2] Y. Guo and P. F. Yao, “Stabilization of Euler-Bernoulli Plate Equation with Variable Coefficients by Nonlinear Boundary Feedback,” Journal of Mathematical Analysis and Applications, Vol. 317, No. 1, 2006, pp. 50-70. doi:10.1016/j.jmaa.2005.12.006
[3] V. Komornick and E. Zuazua, “A Direct Method for Boundary Stabilization of the Wave Equation,” Journal de Mathématiques Pures et Appli-quées, Vol. 69, 1990, pp. 33-54.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.